# SDR QXEA2012100101113

- Difficulty date: October 1, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 10,502 hours, 11,653 cycles
- System (JASC): 2300 · Communications System
- Part: Antenna
- Part number: 1010531AN2D
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 COMM RECEIVED SCRATCHY UNREADABLE ON 132.131.35, 130.72  DURING FLIGHT, RECEPTION IMPROVED WHEN ACFT WAS ON GROUND. DIVERTED. LANDING UNEVENTFUL. VERIFIED GOOD POWER OUT USING WATT METER, LOW VSWR READING. MEGGED COAX CABLE, CHECKED GOOD.  FOUND HIGH RESISTENCE IN ANTENNA BONDING.  CLEANED SURFACE OF ACFT AND R & R WITH NEW ANTENNA NR 2 COMM BOND, CHECKED GOOD. PERFORMED MX IAW AMM TASK 23-11-26-000-801, 23-11-26-400-801 AND OPS TESTED GOOD IAW TASK 23-11-00-710-801.  ALL TESTED GOOD FOR NR 2 COMM AND ANTENNA.  RETURNED TO SERVICE.
